# SDR QXEA2015051000242

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 325 hours, 331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT AND AFT RT DOOR EMERGENCY IDENT SIGNS, FS X699.27, FAIL TO ILLUMINATE WHEN SELECTED TO "ON".  REPLACED POWER SUPPLY UNIT. INSPECTED AND FOUND PIN 10 OF CONNECTOR 3351-P6, READING .51 ABOVE TO GROUND.  FOUND SHORT IN WIRE 3351-P20.  REPAIRED DAMAGED WIRE.  OPS TESTS GOOD.
